# SDR FDEA2020070631438

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 35,526 hours, 5,362 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20558000
- Part serial: 11467
- Condition: Overheated
- Location: Nr 2
- Part time: 15,385 hours, 2,400 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE CAUSED OVERHEAT AND THERMAL OF NR 2 MAIN WHEEL ASSY.  MPN: C20558000 POS: 2 SRL: 11467, REMOVED AND REPLACED NR 2 BRAKE PER 32-45-07-4 MAIN LANDING GEAR BRAKE REMOVAL/INSTALLATION.  REMOVED AND REPLACED NR 2 BRAKE ASSY ON BLOCK IN THE BRAKE WAS ON FIRE.  WHICH CAUSED NR 2 TIRE TO THERMAL.  INSPECTED TRUCK AND AXLE ASSEMBLY WHEN BRAKE WAS REMOVED.  NO DAMAGE OR SIGNS OF BURNING/SCORCHING FOUND.
